We present a powerful theorem for proving the irreducibility of tempered unitary representations of the free group.
FREE GROUP REPRESENTATIONS: DUPLICITY AND ODDITY ON THE BOUNDARY / Hebisch, W.; Kuhn, G.; Steger, T.. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 1088-6850. - 375:3(2022), pp. 1825-1860. [10.1090/tran/8546]
FREE GROUP REPRESENTATIONS: DUPLICITY AND ODDITY ON THE BOUNDARY
Steger T.Membro del Collaboration Group
2022-01-01
Abstract
We present a powerful theorem for proving the irreducibility of tempered unitary representations of the free group.File in questo prodotto:
File | Dimensione | Formato | |
---|---|---|---|
dupTAMSv1.pdf
non disponibili
Tipologia:
Versione editoriale (versione finale pubblicata)
Licenza:
Non pubblico (Accesso privato/ristretto)
Dimensione
451.35 kB
Formato
Adobe PDF
|
451.35 kB | Adobe PDF | Visualizza/Apri Richiedi una copia |
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.